# SDR 2005FA0000959

- Difficulty date: June 21, 2005
- Submitted: July 19, 2005
- Operation: General aviation
- Aircraft: N6317T
- Make and model: Cessna TR182
- Aircraft serial: R18201975
- Engine: Lyc O540L3C5
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Condition: Failed
- Location: Starter
- Component: Starter
- Component part number: MHB6016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED FACTORY OVERHAULED ENGINE ONTO AIRCRAFT.  THE STARTER BENDIX WAS ENGAGED WHEN ENGINE WAS INSTALLED.  AFTER FIRST START THE STARTER WOULD SPIN BUT BENDIX WOULD NOT RE-ENGAGE STARTER RING GEAR ON ENGINE.  REPLAED WITH OVERHAULED SPACE STARTER (SN E123085). (K)
